# SDR 2003UALA00794

- Difficulty date: October 27, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 52,689 hours, 6,645 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT STA 134.75 AND STR 45R.  MAJOR REPAIR ACCOMPLISHED.  EXTERNAL DOUBLER REPAIR.
